# SDR UPS08854234

- Difficulty date: December 12, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR SEQ 803-F1-126 FS 1703 L24-26L ROUND FLUSH REPAIR 1.0 INCH DIA.  HAS NO SRM.  REF PER APPX G AND REQUIRES ENGINEERING.  REMOVED 2 EXISTING REPAIRS, FABBED AND INSTALLED DOUBLER, FILLER, AND IA FINGER DOUBLER IAW EA 008-5330-01-A1577 AND EO DC8-5330-31577-A.
